# SDR AWXA200600158

- Difficulty date: December 23, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577073
- Part serial: NSN
- Condition: Cracked
- Location: Bs 690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED SKIN CRACKED AT FASTENER HOLE AT STR 4L, BS 690 ON THE LOWER ROW OF FASTENERS.  MAINTENANCE REPAIRED CRACKED SKIN AT FASTENER HOLE, BS 690, S4L IAW BOEING 737-300 SRM 53-00-01-2R31.
